Alert archive / Ohio / Wind Advisories in 2015
Wind Advisory 1, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Feb 14, 2015, 11:57 AM EST for 12 counties in Kentucky; 18 counties in Ohio; 8 counties in Indiana. It took effect at Feb 14, 2015, 12:28 PM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2015, 11:57 AM EST (16:57 UTC)
- In effect from
- Feb 14, 2015, 12:28 PM EST
- Expired
- Feb 14, 2015, 7:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Wilmington, OH
All 38 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Fairfield County, OH, Fayette County, OH, Greene County, OH, Hamilton County, OH, Highland County, OH, Hocking County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 44 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
034 WWUS71 KILN 141657 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1157 AM EST SAT FEB 14 2015 ...STRONG GUSTY WINDS THROUGH EARLY THIS EVENING... INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>065-070>074- 077>082-088-150000- /O.NEW.KILN.WI.Y.0001.150214T1657Z-150215T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...HAMILTON... LEBANON...WILMINGTON...CHILLICOTHE...LOGAN...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 1157 AM EST SAT FEB 14 2015 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS...NORTHWEST 2O TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY THIS EVENING. * IMPACTS...ISOLATEED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THESE WINDS COMBINED WITH SNOW SHOWERS WILL YIELD REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ BINAU
3 follow-up statements
045 WWUS71 KILN 141729 CCA NPWILN URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE WILMINGTON OH 1228 PM EST SAT FEB 14 2015 ...STRONG GUSTY WINDS THROUGH EARLY THIS EVENING... INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>065-070>074- 077>082-088-150000- /O.COR.KILN.WI.Y.0001.150214T1728Z-150215T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...HAMILTON... LEBANON...WILMINGTON...CHILLICOTHE...LOGAN...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 1228 PM EST SAT FEB 14 2015 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS...NORTHWEST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY THIS EVENING. * IMPACTS...ISOLATED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THESE WINDS COMBINED WITH SNOW SHOWERS WILL YIELD REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ BINAU
636 WWUS71 KILN 142031 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 331 PM EST SAT FEB 14 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>065-070>074- 077>082-088-150000- /O.CON.KILN.WI.Y.0001.000000T0000Z-150215T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...HAMILTON... LEBANON...WILMINGTON...CHILLICOTHE...LOGAN...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 331 PM EST SAT FEB 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THROUGH EARLY THIS EVENING. * IMPACTS...ISOLATED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THESE WINDS COMBINED WITH SNOW SHOWERS WILL YIELD REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
412 WWUS71 KILN 150005 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 705 PM EST SAT FEB 14 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>065-070>074- 077>082-088-150115- /O.EXP.KILN.WI.Y.0001.000000T0000Z-150215T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...HAMILTON... LEBANON...WILMINGTON...CHILLICOTHE...LOGAN...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 705 PM EST SAT FEB 14 2015 ...WIND ADVISORY HAS EXPIRED... NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 40 MPH WILL CONTINUE THROUGH MID EVENING. HOWEVER...WINDS ARE EXPECTED TO GRADUALLY DECREASE THROUGH THE OVERNIGHT HOURS. AS A RESULT...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 14, 10:05 AM EST, 1 hour 52 minutes earlier.
Area forecast discussion, Feb 14, 10:05 AM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1005 AM EST SAT FEB 14 2015
.SYNOPSIS...
A REINFORCING SHOT OF COLD AIR WILL MOVE IN BEHIND A COLD FRONT
TODAY. THIS ARCTIC AIRMASS WILL OFFER WIDESPREAD SNOW SHOWERS AND
SNOW SQUALLS ALONG WITH STRONG WINDS. THE COMBINATION OF COLD AIR
AND GUSTY WINDS WILL CREATE SUBZERO WIND CHILLS FROM THIS EVENING
THROUGH SUNDAY MORNING. ARCTIC HIGH PRESSURE WILL BUILD IN ON SUNDAY
OFFERING DRY WEATHER BUT VERY COLD TEMPERATURES. TEMPERATURES WILL
WARM SLIGHTLY INTO EARLY NEXT WEEK...BUT WILL REMAIN BE BELOW NORMAL.
&&
.NEAR TERM /THROUGH TONIGHT/...
DYNAMIC AND COMPLICATED FORECAST GIVEN MANY ELEMENTS TO PRODUCE
HAZARDS OVER THE FORECAST AREA TODAY. WATER VAPOR LOOPS/RAP 1.5
PVU PRESSURE PLOTS SHOW POTENT PV ANOMALY DIGGING SOUTHEAST
QUICKLY TOWARD FORECAST AREA. WINDS ARE RESPONDING AS SFC PRESSURE
FIELDS ADJUST TO THIS FEATURE. ARCTIC FRONT PLUNGING SOUTH AND IS
ORGANZING A BRIEF/INTENSE BAND OF SNOW...WITH NEAR WHITEOUT
CONDITIONS FOR 15 MINUTES OR SO AS THE BAND PASSES. NWLY WINDS TO
INCREASE MARKEDLY AS THE FRONT PASSES...WITH ISALLOBARIC COMPONENT/STABILITY
REDUCTION UNDERNEATH THE TROPOPAUSE FOLD/STRONG COLD ADVECTION
ARGUING THAT WIND ADVISORY LEVEL WINDS/GUSTS MAY BE FELT FOR A FEW
HOURS. THINK MOST GUSTS WILL CAP AT OR BELOW 45 MPH SO NO WIND
ADVISORY...YET BUT SOMETHING I AM WATCHING CLOSELY. SNOW SQUALLS
SHOULD DEVELOP IN SCATTERED FASHION IN WAKE OF ARCTIC FRONT. SOME
COULD BE HEAVY WITH MORE VERY LOCALIZED WHITEOUT CONDITIONS. WFO
BTV EXPERIMENTAL SNOW SQUALL PARAMETER SUGGESTS LATE
MORNING/AFTERNOON ENVIRONMENT OVER OHIO VALLEY WILL BE RIPE FOR
SUPPORTING SQUALLS. HAVE BEEN ADVERTISING THIS FOR MANY DAYS VIA
HWO/SPS/SOCIAL MEDIA AND WILL CONTINUE TO HIT THESE THREATS VIA
THESE MEDIUMS. A WINTER WX ADVISORY IS STILL POSSIBLE ONCE WE GET
A SENSE OF THE IMPACTS AND HOW WIDESPREAD THEY WILL BE. NOT
CLOSING THE DOOR ON THAT.
THE INBOUND NARROW/HEAVY BAND OF SNOW WITH THE ARCTIC FRONT WILL BE
DANGEROUS FOR TRAVELERS IN THE BRIEF TIME IT PASSES. THOSE ON
INTERSTATES /HIGHWAY SPEEDS/ ARE MOST SUSCEPTIBLE.
OTHER IMPACTS IS DANGEROUS COLD. 14.12Z RAP/HRRR HAVE DUMPED MUCH
A COLDER SIGNAL INTO OHIO THIS EVENING...WITH 925MB TEMPS TO -25C
IN CENTRAL OHIO BY 9 PM. THIS IS A SOLID -3 SIGMA BELOW CLIMO AND
ARGUES FOR HIGH IMPACT COLD. INCORPORATING RAP/HRRR 2M TEMPS INTO
THE FORECAST ALLOWS FOR -30F WIND CHILLS INTO CNTL OHIO OVERNIGHT
AND SO HAVE UPGRADED TO WIND CHILL WARNING FOR NRN THREE TIERS OF
COUNTIES. MAY ALSO NEED TO EXPAND ADVISORY INTO ALL OF NRN KY WITH
FURTHER UPDATES. ALSO...OVERNIGHT LOW TEMPS HAVE BEEN REDUCED IN
NORTH/EAST PART OF FORECAST AREA. WIND FORECAST KEPT THE SAME FOR
NOW. THERE WILL BE A PERIOD TOMORROW AFTER WARNING EXPIRES WHERE
MUCH OF CNTL/NRN FORECAST AREA WILL REMAIN IN ADVISORY WIND CHILLS
THROUGH THE AFTERNOON SO HAVE ATTEMPTED TO DETAIL THIS IN HEADLINE
PRODUCTS AS MUCH AS POSSIBLE.
THE INBOUND NARROW/HEAVY BAND OF SNOW WITH THE ARCTIC FRONT WILL BE
DANGEROUS FOR TRAVELERS IN THE BRIEF TIME IT PASSES. THOSE ON
INTERSTATES /HIGHWAY SPEEDS/ ARE MOST SUSCEPTIBLE.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
ARCTIC HIGH PRESSURE TO BUILD IN SUNDAY/SUNDAY NIGHT. EXPECT A
VERY COLD DAY WITH HIGHS RANGING FROM THE SINGLE DIGITS NORTH TO
THE MID TEENS SOUTH. NEW RECORD LOW MAX TEMPS FOR SUNDAY MAY FALL.
THE CURRENT RECORDS ARE 12/CMH IN 1920...11/DAY IN 1920 AND 13/CVG
ALSO IN 1920.
MID AND HIGH LEVEL CLOUDS TO INCREASE LATE SUNDAY NIGHT INTO
MONDAY. CONTINUED COLD TEMPERATURES SUNDAY NIGHT WITH LOWS FROM 5
BELOW NORTH TO AROUND 5 ABOVE SOUTH. WITH HIGH PRESSURE OVERHEAD...
WINDS WILL DIMINISH AND WILL NOT BE A FACTOR. THEREFORE...HAVE
ALLOWED THE WIND CHILL ADVISORIES TO END DURG THE DAY SUNDAY.
PRECIPITATION FROM NEXT SYSTEM LOOKS TO STAY SOUTH OF ILN/S FA
MONDAY. THERE WILL BE SOME MODERATION TO TEMPS WITH HIGHS FROM THE
MID TEENS NORTH TO THE MID 20S SOUTH.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A SFC LOW CROSSING THROUGH THE GREAT LAKES ON TUESDAY WILL SEE A
COLD FRONT CROSS THE REGION. EARLIER FORECASTS HAD A SOUTHERN LOW
INTERACT WITH THIS FRONT TO BRING LOW POPS TO THE REGION. LATEST
THINKING IS A QUICK EVOLUTION OF THE SOUTHERN SYSTEM THAT REMAINS
SOUTH OF OHVLY WHICH WILL HAVE ME CONTINUE TO LOWER THE CHANCE OF
PRECIP SO IT STAYS OUT OF THE FORECAST.
WHAT LITTLE WARMING TO COME OUT OF THE SOUTHERLY FLOW AHEAD OF THE
FRONT ON TUESDAY WILL SEE THE WARMEST DAY OF THE EXTENDED WITH HIGHS
IN THE UPPER 20S TO LOWER 30S...FOLLOWED BY ABOUT A 10 DEG DROP ON
WEDNESDAY.
HIGH PRESSURE IN THE MIDWEST WILL THEN EXERT A NW WIND IN THE OHIO
VALLEY TO KEEP THE RELATIVELY COLD AIRMASS IN PLACE FOR THE
REMAINDER OF THE EXTENDED FORECAST. A PASSING SNOW SHOWER DOWNSTREAM
OF LAKE MICHIGAN CANNOT BE RULED OUT FOR ANY DAY BUT SHOULD NOT BE
THE RULE FOR ANY AREA AND HAS BEEN LEFT OUT FOR NOW.
FRIDAY MAY SEE A WARMUP IF THE HIGH CAN POSITION ITSELF EAST OF THE
REGION. RIGHT NOW IT SPLITS THE MODELS AND I WAS HESITANT TO BRING A
WARM AIRMASS IN GIVEN CURRENT TRENDS. KEPT IT COLDER FOR NOW.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
POTENT COLD FRONT WILL BRING NUMEROUS SNOW SHOWERS TO TAF SITES
STARTING AROUND 14Z AT CMH AND LCK. BASED ON LATEST MODEL TRENDS
HAVE BACKED OFF SLIGHTLY ON TIMING. EXPECT MAIN EFFECTS TO BE AT
CMH AND LCK CLOSER TO THE UPPER LOW THAT IS DRIVING THE COLD
FRONT WHERE LIFR VISIBILITIES WILL BE POSSIBLE IN SHSN BLSN. REST
OF SITES SHOULD SEE IFR...THOUGH THERE IS LOWER CONFIDENCE OF
THIS AT CVG AND LUK FARTHER FROM THE SYSTEM. AFTER SNOW SHOWERS
DIMINISH THIS EVENING...MVFR CONDITIONS WILL PERSIST THROUGH THE
END OF THE FORECAST. WIND GUSTS WELL OVER 30 KNOTS FROM THE WEST
TO NORTHWEST WILL OCCUR IN A TIGHT PRESSURE GRADIENT SURROUNDING
THE FRONT.
OUTLOOK...MVFR CEILINGS POSSIBLE WEDNESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND CHILL ADVISORY FROM 7 PM THIS EVENING TO NOON EST SUNDAY
FOR OHZ060-061-070>073-080-082.
WIND CHILL WARNING FROM 9 PM THIS EVENING TO 9 AM EST SUNDAY
FOR OHZ026-034-035-042>046-051>056-062>065-074.
WIND CHILL ADVISORY FROM 5 PM THIS AFTERNOON TO 9 PM EST THIS
EVENING FOR OHZ026-034-035-042>046-051>056-062>065-074.
WIND CHILL ADVISORY FROM 9 AM TO 4 PM EST SUNDAY FOR OHZ026-
034-035-042>046-051>056-062>065-074.
WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO NOON EST SUNDAY
FOR OHZ077>079-081-088.
KY...WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO NOON EST SUNDAY
FOR KYZ091>093-097>100.
IN...WIND CHILL ADVISORY FROM 7 PM THIS EVENING TO NOON EST SUNDAY
FOR INZ050-058-059.
WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO NOON EST SUNDAY
FOR INZ066-073>075.
&&
SYNOPSIS...AR
NEAR TERM...BINAU
SHORT TERM...AR
LONG TERM...FRANKS
AVIATION...CONIGLIOHazardous weather outlook, Feb 14, 9:52 AM EST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 952 AM EST SAT FEB 14 2015 OHZ026-034-035-042>046-051>056-062>065-074-151500- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-HOCKING- 952 AM EST SAT FEB 14 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 PM EST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST SUNDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 9 AM TO 4 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. WIND CHILL WARNING. SNOW SHOWERS ARE EXPECTED TO DEVELOP TODAY...WITH THE ACCUMULATIONS UP TO AN INCH IN MOST LOCATIONS. LOCAL ACCUMULATIONS UP TO 2 INCHES WILL BE POSSIBLE. WITH WIND GUSTS UP TO 40 MPH AND FALLING TEMPERATURES...THIS SNOW MAY LEAD TO HAZARDOUS TRAVEL CONDITIONS...INCLUDING BRIEF WHITEOUT CONDITIONS. WIND CHILLS ARE EXPECTED TO DROP TO BETWEEN 15 AND 24 DEGREES BELOW ZERO TONIGHT INTO SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. WIND CHILL ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-OHZ060-061-070>073-080-082-151500- WAYNE-FAYETTE IN-UNION IN-PREBLE-MONTGOMERY-BUTLER-WARREN-CLINTON- ROSS-HIGHLAND-PIKE- 952 AM EST SAT FEB 14 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. SNOW SHOWERS ARE EXPECTED TO DEVELOP TODAY...WITH THE ACCUMULATIONS UP TO AN INCH IN MOST LOCATIONS. LOCAL ACCUMULATIONS UP TO 2 INCHES WILL BE POSSIBLE. WITH WIND GUSTS UP TO 40 MPH AND FALLING TEMPERATURES...THIS SNOW MAY LEAD TO HAZARDOUS TRAVEL CONDITIONS...INCLUDING BRIEF WHITEOUT CONDITIONS. WIND CHILLS ARE EXPECTED TO DROP TO BETWEEN 15 AND 24 DEGREES BELOW ZERO TONIGHT INTO SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-KYZ091>093-097>100-OHZ077>079-081-088-151500- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-BOONE-KENTON-CAMPBELL-BRACKEN- ROBERTSON-MASON-LEWIS-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO- 952 AM EST SAT FEB 14 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. SNOW SHOWERS ARE EXPECTED TO DEVELOP ON TODAY...WITH THE POTENTIAL FOR ACCUMULATIONS UP TO AN INCH. WITH WIND GUSTS UP TO 40 MPH AND FALLING TEMPERATURES...THIS SNOW MAY LEAD TO HAZARDOUS TRAVEL CONDITIONS...INCLUDING BRIEF WHITEOUT CONDITIONS. WIND CHILL VALUES TONIGHT INTO EARLY SUNDAY MORNING ARE EXPECTED TO DROP TO BETWEEN 10 AND 15 DEGREES BELOW ZERO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ080-KYZ089-090-094>096-151500- SWITZERLAND-CARROLL-GALLATIN-OWEN-GRANT-PENDLETON- 952 AM EST SAT FEB 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA AND NORTHERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SNOW SHOWERS ARE EXPECTED TO DEVELOP TODAY...WITH THE POTENTIAL FOR ACCUMULATIONS UP TO AN INCH. WITH WIND GUSTS UP TO 40 MPH AND FALLING TEMPERATURES...THIS SNOW MAY LEAD TO HAZARDOUS TRAVEL CONDITIONS...INCLUDING BRIEF WHITEOUT CONDITIONS. WIND CHILL VALUES LATE TONIGHT ARE EXPECTED TO DROP TO BETWEEN 5 AND 10 BELOW ZERO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WIND CHILL VALUES EARLY SUNDAY MORNING ARE EXPECTED TO DROP TO LOWS BETWEEN 5 AND 10 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 14, 11:04 AM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1104 AM EST SAT FEB 14 2015
OHZ026-034-035-042>045-051-052-054-141630-
AUGLAIZE OH-CHAMPAIGN OH-DARKE OH-HARDIN OH-LOGAN OH-MADISON OH-
MERCER OH-MIAMI OH-SHELBY OH-UNION OH-
1104 AM EST SAT FEB 14 2015
...SNOW SQUALLS WILL AFFECT UNION...SHELBY...NORTHERN MIAMI...
SOUTHERN MERCER...NORTHERN MADISON...LOGAN...HARDIN...NORTHERN
DARKE...CHAMPAIGN AND AUGLAIZE COUNTIES THROUGH 1130 AM EST...
AT 1100 AM EST...RADAR INDICATED ONE SNOW SQUALL EXTENDING FROM
BLANCHARD TO FRYBURG TO 9 MILES NORTHWEST OF FORT RECOVERY. ANOTHER
SNOW SQUALL EXTENDED FROM BELLEFONTAINE TO SIDNEY TO ANSONIA. THESE
SQUALLS ARE MOVING EAST SOUTHEAST AT 45 MPH.
HAZARDS INCLUDE...
WINDS TO 40 MPH...
VISIBILITY RAPIDLY DROPPING TO LESS THAN A QUARTER OF A MILE...
UP TO 1 INCH OF QUICK SNOW ACCUMULATION...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FOREST...FORT
RECOVERY...BOTKINS...KENTON...NEW BREMEN...RUSSELLS POINT...
MINSTER...ANSONIA...WEST LIBERTY...VERSAILLES...URBANA...ST. PARIS...
SIDNEY...RICHWOOD AND PIQUA.
ALSO...MONTEZUMA...FRYBURG...NEW HAMPSHIRE...NEW KNOXVILLE...
WALTON...PATTERSON...GRANT...JUMBO...ROUNDHEAD AND CARTHAGENA ARE
NEAR THE PATH OF THIS SNOW SQUALL.
USE EXTREME CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THESE
POTENTIALLY DANGEROUS SNOW SQUALLS. CONSIDER DELAYING TRAVEL UNTIL
THE SQUALLS PASS YOUR LOCATION.
LAT...LON 4071 8349 4071 8344 4068 8341 4051 8341
4051 8325 4011 8328 4005 8361 4008 8474
4016 8482 4052 8480 4057 8426 4065 8404
4065 8389 4072 8389 4081 8366 4082 8350Special weather statement, Feb 14, 11:08 AM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1108 AM EST SAT FEB 14 2015
OHZ045-046-055-056-065-141645-
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-UNION OH-
1108 AM EST SAT FEB 14 2015
...A SNOW SQUALL WILL AFFECT SOUTHEASTERN UNION...LICKING...
NORTHEASTERN FRANKLIN...NORTHERN FAIRFIELD AND DELAWARE COUNTIES
THROUGH 1145 AM EST...
AT 1106 AM EST...RADAR INDICATED A SNOW SQUALL ALONG A LINE EXTENDING
FROM WARRENSBURG TO JOHNSTOWN TO BROWNSVILLE...MOVING EAST AT 40 MPH.
HAZARDS INCLUDE...
WINDS TO 40 MPH...
VISIBILITY RAPIDLY DROPPING TO LESS THAN A QUARTER OF A MILE...
UP TO 1 INCH OF QUICK SNOW ACCUMULATION...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEWARK AND UTICA.
ALSO...FREDONIA...BROWNSVILLE...GRATIOT...KILBOURNE...HARTFORD...ST.
LOUISVILLE...HANOVER...TOBOSO...OLIVE GREEN AND PURITY ARE NEAR THE
PATH OF THIS SNOW SQUALL.
USE EXTREME CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS
POTENTIALLY DANGEROUS SNOW SQUALL. CONSIDER DELAYING TRAVEL UNTIL THE
SQUALL PASSES YOUR LOCATION.
LAT...LON 3995 8219 3994 8223 3991 8224 3993 8246
3988 8247 4011 8318 4011 8330 4035 8326
4033 8277 4032 8274 4028 8274 4027 8252
4027 8248 4025 8247 4024 8230 4022 8218Special weather statement, Feb 14, 11:20 AM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1120 AM EST SAT FEB 14 2015
KYZ089-090-094-095-141645-
OWEN KY-CARROLL KY-GALLATIN KY-GRANT KY-
1120 AM EST SAT FEB 14 2015
...A SNOW SQUALL WILL AFFECT SOUTHERN GRANT...SOUTHWESTERN
GALLATIN...CARROLL AND OWEN COUNTIES THROUGH 1145 AM EST...
AT 1118 AM EST...RADAR INDICATED A SNOW SQUALL ALONG A LINE EXTENDING
FROM 44 MILES WEST OF LOCUST TO EAGLE STATION...MOVING EAST
SOUTHEAST AT 50 MPH.
HAZARDS INCLUDE...
WINDS TO 40 MPH...
VISIBILITY RAPIDLY DROPPING TO LESS THAN A QUARTER OF A MILE...
UP TO HALF AN INCH OF QUICK SNOW ACCUMULATION...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KENTUCKY SPEEDWAY AND
OWENTON.
ALSO...WHEATLEY...SANDERS...NEW LIBERTY...SPARTA...BROMLEY...EAGLE
HILL...LONG RIDGE...SQUIRESVILLE...NEEDMORE AND TWIN BRIDGES ARE NEAR
THE PATH OF THIS SNOW SQUALL.
USE EXTREME CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS
POTENTIALLY DANGEROUS SNOW SQUALL. CONSIDER DELAYING TRAVEL UNTIL THE
SQUALL PASSES YOUR LOCATION.
LAT...LON 3838 8490 3842 8489 3844 8497 3847 8496
3849 8500 3851 8499 3851 8503 3856 8501
3856 8507 3859 8509 3858 8521 3871 8531
3871 8522 3869 8519 3871 8512 3871 8477
3851 8448 3849 8456 3836 8471 3833 8480Special weather statement, Feb 14, 11:41 AM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1141 AM EST SAT FEB 14 2015
OHZ026-034-035-042>046-051>056-065-141700-
AUGLAIZE OH-CHAMPAIGN OH-CLARK OH-DARKE OH-DELAWARE OH-FAIRFIELD OH-
FRANKLIN OH-HARDIN OH-LICKING OH-LOGAN OH-MADISON OH-MERCER OH-
MIAMI OH-SHELBY OH-UNION OH-
1141 AM EST SAT FEB 14 2015
...SNOW SQUALLS WILL AFFECT UNION...SHELBY...MIAMI...SOUTHERN
MERCER...NORTHERN MADISON...LOGAN...LICKING...EXTREME SOUTHEASTERN
HARDIN...FRANKLIN...NORTHWESTERN FAIRFIELD...DELAWARE...
DARKE...NORTHERN CLARK...CHAMPAIGN AND SOUTHERN AUGLAIZE COUNTIES
THROUGH NOON EST...
AT 1136 AM EST...RADAR INDICATED ONE SNOW SQUALL EXTENDING FROM 5
MILES SOUTHWEST OF UNION CITY TO URBANA TO HARTFORD. ANOTHER SNOW
SQUALL EXTENDED FROM 5 MILES SOUTH OF FORT RECOVERY TO HUNTSVILLE TO
MOUNT VICTORY. THESE SQUALLS WERE MOVING EAST SOUTHEAST AT 30 MPH.
HAZARDS INCLUDE...
WINDS TO 40 MPH...
VISIBILITY RAPIDLY DROPPING TO LESS THAN A QUARTER OF A MILE...
UP TO 1 INCH OF QUICK SNOW ACCUMULATION...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...POWELL...
MECHANICSBURG...GREENVILLE...PLAIN CITY...DUBLIN...POLARIS...UTICA...
EASTON...OHIO STATE UNIVERSITY...WORTHINGTON...WESTERVILLE...WEST
MILTON...UPPER ARLINGTON...TROY AND TIPP CITY.
USE EXTREME CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THESE
POTENTIALLY DANGEROUS SNOW SQUALLS. CONSIDER DELAYING TRAVEL UNTIL
THE SQUALL PASSES YOUR LOCATION.
LAT...LON 3992 8249 3984 8324 4001 8482 4042 8481
4053 8394 4051 8325 4045 8324 4044 8302
4042 8293 4036 8292 4035 8275 4028 8274
4024 8218Local storm report, Feb 14, 11:46 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1146 AM EST SAT FEB 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM NON-TSTM WND GST EATON 39.75N 84.63W
02/14/2015 M46 MPH PREBLE OH TRAINED SPOTTER
&&
ANOVAKSpecial weather statement, Feb 14, 11:47 AM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1147 AM EST SAT FEB 14 2015
KYZ089-094>096-141715-
OWEN KY-PENDLETON KY-CARROLL KY-GRANT KY-
1147 AM EST SAT FEB 14 2015
...A SNOW SQUALL WILL AFFECT SOUTHERN GRANT...CARROLL...SOUTHWESTERN
PENDLETON AND OWEN COUNTIES THROUGH 1215 PM EST...
AT 1142 AM EST...RADAR INDICATED A SNOW SQUALL ALONG A LINE EXTENDING
FROM 3 MILES SOUTH OF LOCUST TO TWIN BRIDGES...MOVING EAST
SOUTHEAST AT 45 MPH.
HAZARDS INCLUDE...
WINDS TO 40 MPH...
VISIBILITY RAPIDLY DROPPING TO LESS THAN A QUARTER OF A MILE...
UP TO HALF AN INCH OF QUICK SNOW ACCUMULATION...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON.
ALSO...LANGSTAFF...EAGLE STATION...TWIN BRIDGES...ENGLISH...NEW
LIBERTY...WHEATLEY...CHERRY GROVE...WORTHVILLE...HOLBROOK AND LONG
RIDGE ARE NEAR THE PATH OF THIS SNOW SQUALL.
USE EXTREME CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS
POTENTIALLY DANGEROUS SNOW SQUALL. CONSIDER DELAYING TRAVEL UNTIL THE
SQUALL PASSES YOUR LOCATION.
LAT...LON 3838 8490 3842 8489 3844 8497 3847 8496
3849 8500 3851 8499 3851 8503 3856 8501
3856 8507 3859 8509 3858 8521 3867 8527
3866 8467 3857 8437 3849 8456 3836 8471
3833 8480The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 4:06 AM EST | Wind Chill Advisory | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 32 hr |
| Feb 14, 11:20 AM EST | Special Weather Statement | ILN | Carroll, Owen | 25 min |
| Feb 14, 11:47 AM EST | Special Weather Statement | ILN | Owen | 28 min |
| Feb 14, 12:14 PM EST | Special Weather Statement | ILN | Owen, Robertson | 31 min |
| Feb 14, 9:49 AM EST | Wind Chill Warning | ILN | Auglaize, Champaign, Clark, Darke, Delaware, Fairfield and 13 more | 23 hr |
| Feb 14, 9:49 AM EST | Wind Chill Advisory | ILN | Auglaize, Champaign, Clark, Darke, Delaware, Fairfield and 13 more | 26 hr |
| Feb 14, 10:19 AM EST | Special Weather Statement | ILN | Auglaize, Mercer | 56 min |
| Feb 14, 10:39 AM EST | Special Weather Statement | ILN | Delaware, Licking | 36 min |
| Feb 14, 11:04 AM EST | Special Weather Statement | ILN | Auglaize, Champaign, Darke, Hardin, Logan, Mercer and 2 more | 26 min |
| Feb 14, 11:08 AM EST | Special Weather Statement | ILN | Delaware, Licking | 37 min |
| Feb 14, 11:41 AM EST | Special Weather Statement | ILN | Champaign, Clark, Darke, Delaware, Franklin, Licking and 5 more | 19 min |
| Feb 14, 12:06 PM EST | Winter Weather Advisory | ILN | Auglaize, Champaign, Clark, Darke, Delaware, Franklin and 8 more | 7 hr |
| Feb 14, 12:37 PM EST | Special Weather Statement | ILN | Butler, Clinton, Fairfield, Fayette, Franklin, Greene and 6 more | 53 min |
| Feb 14, 1:30 PM EST | Special Weather Statement | ILN | Butler, Clermont, Clinton, Fairfield, Fayette, Greene and 9 more | 60 min |
Nearby
Wind Advisories in Ohio, 2015Wind Advisories in Kentucky, 2015Wind Advisories in Indiana, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.